1 April 2014 A refinement of Rasmussen’s S-invariant
Robert Lipshitz, Sucharit Sarkar
Duke Math. J. 163(5): 923-952 (1 April 2014). DOI: 10.1215/00127094-2644466


In a previous work, we constructed a spectrum-level refinement of Khovanov homology. This refinement induces stable cohomology operations on Khovanov homology. In this paper we show that these cohomology operations commute with cobordism maps on Khovanov homology. As a consequence we obtain a refinement of Rasmussen’s slice genus bound s for each stable cohomology operation. We show that in the case of the Steenrod square Sq2 our refinement is strictly stronger than s.


Download Citation

Robert Lipshitz. Sucharit Sarkar. "A refinement of Rasmussen’s S-invariant." Duke Math. J. 163 (5) 923 - 952, 1 April 2014. https://doi.org/10.1215/00127094-2644466


Published: 1 April 2014
First available in Project Euclid: 26 March 2014

zbMATH: 1350.57010
MathSciNet: MR3189434
Digital Object Identifier: 10.1215/00127094-2644466

Primary: 57M25
Secondary: 55P42

Rights: Copyright © 2014 Duke University Press

Vol.163 • No. 5 • 1 April 2014
Back to Top